| Catalog Number |
0620040610 |
| Medical Device Problem Codes |
Increase in Pressure (1491); Output Problem (3005)
| Health Effect - Clinical Codes |
Swelling/ Edema (4577); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced edema due to overpressure.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: flowing heavy probable root cause: 1.Pressure sensor malfunction / out of calibration 2.Software malfunction 3.Use error 4.System design 5.Unwanted movement of internal components / wiring 6.Pressure button does not disengage 7.Electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge 8.Venting valve system or overpressure alarm failure 9.Safety valve or regulator malfunction 10.Hpu or lpu assembly malfunction 11.Ppv failure the reported failure mode will be monitored for future reoccurrence.The manufacture date is not known.
Event or Problem Description
It was reported that the patient experienced edema due to overpressure.